# SDR SWAA2021081690280

- Difficulty date: June 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FCB BS500 - BS500A RBL23 WL157. / REMOVED AND INSTALLED NEW AFT SHIELD AT FCB B.S.500- BS500A RBL23 WL157 ITEM# 7531855 IAW SRM 51-10-02-0G-0 PAR 9.C; SRM 51-40-02-0G-0 AND DWG# 143A0080
